Posted by sailpappy (18.104.22.168) on February 13, 2000 at 11:38:57:
In Reply to: tried something that seemed to work posted by Bruce on February 13, 2000 at 00:11:50:
I'm a little confused by the cocktail statement. Do you not take the Verapamil daily and the prednisone as well? It sounds as if you only take it when you having an attack.
By the way the Bayer pm is asprin with 25 mg of diphenhydramine(Benadryl).
If I took 1 of those the Benadryl would put me to sleep within about 15 minutes, Then into the hospital because I'm alergic to it. My wife takes the same stuff all the time with no apparent sign of affect like that at all.
You might try just 25-50mg of Benadryl by it self to see if that is what is calming your attack.
I know that the Verapamil in a maintence medication that has to build a blood level and must be taken daily to remain affective, Prednisone also is usually prescribed in a 7-10 day kit with increasing and then decreasing dosage, so your adrenal gland will kick back in and your heart doesn't stop on you. Prednisone is synthetic adrenalin and when you take it your brain shuts it down as soon as you system is saturated so you don't overdose, that's why you have to decrease the dosage slowly and not just stop taking it like other medications, If you don't give the adreanil gland time to start producing again you won't have any fuel to drive you heart muscle and you might go into spontainious heart failure. Just my Humble observation, and like I said maybe I'm confused about what you are trying to say in your post. Food for thought--Thats all! sailpappy
Post a Followup